# SDR AALA20151208005

- Difficulty date: December 8, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 19,211 hours, 7,438 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A2000
- Condition: Cracked
- Location: Horizonal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT STABILIZER SKIN AT STABILIZER STATION 92.7.  PERFORMED SRM 55-10-01-2R-11 REPAIR.
